Join the 'Spotting' group to help and get support from people like you.
We found 1152 questions associated with the 'Spotting' topic.
Posted 29 Oct 2014 by • 3 answers
so I had sex for the first time last week, he used a condom but it broke but he still pulled out before finishing. I was still kind of freaking out so I bought plan b the next day. Then the next day we got alittle heated and went at it again. This time condom didn't break. Now it's been 5 ...
Posted 29 Jan 2014 by • 1 answer
I have had the depo provera needle three times now. I know that one of the side effects can be irregular bleeding. When I first started taking the needle I was spotting for about three weeks straight then I would spot about once a month, but it was hardly noticeable only when I would wipe. 4 days ...
Posted 22 Jul 2014 by • 1 answer
Hello i have been on the patch for nearly two years now and have never had any irregular bleeding or spotting in between periods. During some time in a hot tub my patch had came off and i applied it back on right away. It sticked perfectly and strongly but had wrinkles. This was week 1 of the patch ...
Posted 11 Aug 2014 by • 1 answer
I have been on nexplanon for about 6 months and my period stopped completely with the occasional spotting. I have had sex both without and with condoms while on nexplanon. On august 9th i had protected sex with someone i met at a concert (a one night stand) and he lives in a different state. I ...
Posted 28 Aug 2014 by • 1 answer
I am into my second week of my second month taking birth control. I am taking Generess Fe. I have noticed that while on it, I have more discharge than I did while off and I read that that was a fairly common side effect (and one of my friends had this, too.) But 4 days ago after I had sex and ...
Posted 20 May 2015 by • 2 answers
I've been on the birth control pill Ocella since December of 2013. I take it farily consistently at 3:30pm every afternoon. Since last Wednesday (5/13) I have been spotting, light brown discharge but also some heavier red occasionally-- i think because I had taken my pill a few hours late some ...
Posted 9 Dec 2014 by • 1 answer
... weeks later I started bleeding which was earlier than what the doctor told me to expect it. After I started spotting, it turnes to normal bleeding but not enough that I needed a tampon or anything. It has never stopped yet, Ive been bleeding since about July 9th or so. I visited my husband ...
Posted 25 Jun 2014 by • 1 answer
I am on birth control, and have been for around 6 months. Last month I got my period/spotting lightly well on my third week of birth control pills, i did not end up taking the last two or three pills and i got my regular period but then started up on the pill 2 days earlier when my period was at ...
Posted 15 Aug 2014 by • 2 answers
on my 1st month of pregnancy, I swallowed 2 cytotec and inserted 1 then do it again on the 2nd day. nothing happened so i try different meds for the next 2 months.. I experienced spotting but it stopped. now I am almost 4 months pregnant (still not sure)..i can feel that the baby is moving. what ...
I am not bleeding but spotting after misprostol taken 2 tablets from orally & 2 tablets inserted in?
Posted 28 Aug 2014 by • 1 answer
CONTRAKIT Combination of Mifepristone & Misoprostol Tablets Dosage Misoprostol taken orally aftr 48 hrs, Misoprostol 2 tab orally nd 2 tab viginally inserted. 40days or 5 weeks pregnancy positive. Last dt of period 17th last month
Posted 12 Dec 2013 by • 2 answers
I received my first dose of the Depo-Provera shot on the 15th of Oct. My period started on the 10th of Oct and was mostly done by the 14th but I had very light spotting on the 15th (when I got the shot). I had unprotected sex with my husband on the 17th of October & everyday since. He was upset ...
Posted 27 Jul 2014 by • 1 answer
my periods was to start on 22July as always but on 20 July I had sex and I are ipill within 24hrs but my periods got postponed by 5 days and the bleeding is very less.only spotting is there. is there anything wrong with me???
Plan B One-Step - Brown spotting after taking plan b, I noticed this for 2 days then it stopped, it?
Posted 28 Dec 2014 by • 1 answer
... was only a little bit.. I took the pill on december 18th it is now december 28th & my stomach hurts a little bit & i sometimes have headaches.. And also does plan b give pregnacy like symptoms?
Posted 28 Oct 2014 by • 1 answer
My periods stopped immediately. But for the last six days I have had dull period pains and spotting all of a sudden. Is this something to worry about as I thought it lasted 7 years!?
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Posted 19 Jan 2014 by • 3 answers
... is this normal